# SDR HALA2015081200157

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 98,250 hours, 17,519 cycles
- Engine: Pwa PW4062
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010004
- Part serial: F46144
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 19 hours, 5 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

MAX POWER ON TAKE OFF. NR 2 ENGINE REACHED REQUESTED POWER OF 1.56 EPR.  NR 1 ENGINE HUNG AT 1.54 EPR AND WENT BACK DOWN TO 1.53/1.52 EPR, COULD NOT REACH 1.56 EPR.  CHECKED 2.5 BLEED VALVE ALSO NR 1 BURNER PRESSURE LINE. VSV MECHANICAL LINKAGE SECURITY CHECK GOOD.  R & R FUEL PUMP IAW AMM 73-11-02; R & R FMU IAW AMM 73-21-01. OPS AND LEAK CHECKS FOR FUEL PUMP AND FMU PENDING.  OPS CHECK LEAK CHECK OK FOR FMU IAW AMM 73-21-01.  OPS CHECK LEAK CHECK FOR FUEL PUMP IAW AMM 73-11-02.  NR 1 ENGINE REACHED 1.58 EPR ON HIGH POWER RUN.
